Couldn't find what you looking for?

TRY OUR SEARCH!

I am not really comfortable talking about my mental health, but I really need your help with something. I have been on antipsychotic therapy for a few months now, and it seems that the drugs have caused pseudo parkisons disease, which is something I really don't want to be stuck with - it is almost as bad as the psychosis! Is this normal and can I battle this?

Loading...

I am afraid that pseudo parkinsonism is a well known side effect of the drugs you are taking, and there is not much you can do about it. There are possibilities to try and switch to other drugs, but most drugs in the ant psychotic class can have pseudo parkinsonism as a side effect.
Reply

Loading...

Hallo,
Antipsychotic therapy is used to treat behavioral problems. Why have you started you therapy in the first place? I know that people with dementia often are prescribed antipsychotic therapy. Can you give me more details on your antipsychotic therapy, what kind of medication are you using and how long has this last? The thing is that antipsychotic therapy is not simple and there can be some serious side effects, some studies have showed that frequent deaths might occur when short term antipsychotic therapy is used in older people with dementia. So you see that there are complications that you might experience, so it is important that you talk to your doctor about the therapy and try to find another way of treatment for you mental health issue.
Reply

Loading...